# SDR SIMA20140921003

- Difficulty date: September 21, 2014
- Submitted: September 22, 2014
- Operation: Air carrier
- Aircraft: N815AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145545
- Aircraft time: 30,357 hours, 26,959 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Roller
- Condition: Lack Of Lube
- Location: Door Frame
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN DOOR HANDLE VERY DIFFICULT TO OPEN.  LUBRICATED MAIN DOOR FRAME ROLLERS IAW AMM 53-21-02.  OPERATIONS TESTED GOOD, NO FURTHER NOTED.
